# SDR ASAA1058136

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,313 hours, 3,921 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN.  ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACCOMPLISHED EEC BITE TEST NR 1 ENG REF T/C 78273000.  NO RECENT FAULTS OR FAULT HISTORY LOGGED.  REPLACED CJ9 HARNESS AT NR 1 ENG REF MM73 21 06.  OPS NORMAL.
